A1 Journal article – refereed
L MORPHISMS - BOUNDED DELAY AND REGULARITY OF AMBIGUITY




List of Authors: HONKALA J, SALOMAA A
Publisher: SPRINGER
Publication year: 1991
Journal: Lecture Notes in Computer Science
Journal name in source: LECTURE NOTES IN COMPUTER SCIENCE
Journal acronym: LECT NOTES COMPUT SC
Volume number: 510
Number of pages: 9
ISSN: 0302-9743

Abstract
We present characterization and decidability results concerning bounded delay of L codes. It is also shown that, for L morphisms (morphisms applied in the "L way"), the sets causing ambiguities are in most cases effectively regular. The results are closely linked with some fundamental issues (bounded delay, elementary morphisms, Defect Theorem) in the theory of codes and combinatorics of words in general.


Internal Authors/Editors

Last updated on 2019-21-08 at 22:44